Advertisement

Functional Analysis and Its Applications

, Volume 21, Issue 3, pp 192–205 | Cite as

Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum

  • S. B. Kuksin
Article

Keywords

Measurable Subset Quasiperiodic Solution Bound Integral Operator Quasiperiodic Motion HAMILTONIAN Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. E. Zakharov, “Hamiltonian formalism for waves in nonlinear media with dispersion”, Radiofizika,17, No. 4, 431–453 (1974).Google Scholar
  2. 2.
    V. I. Arnol'd, “Proof of a theorem of A. N. Kolmogorov on the conservation of quasiperiodic motions under a small change of the Hamilton function”, Usp. Mat. Nauk,18, No. 1, 13–39 (1963).Google Scholar
  3. 3.
    V. I. Arnol'd, Mathematical Methods of Classical Mechanics, Springer-Verlag, New York (1978).Google Scholar
  4. 4.
    V. K. Mel'nikov, “A family of quasiperiodic solutions of a Hamilton system”, Dokl. Akad. Nauk SSSR,181, No. 3, 546–549 (1968).MathSciNetGoogle Scholar
  5. 5.
    J. Moser, “Convergent series expansions for quasiperiodic motions”, Math. Ann.,169, 136–176 (1967).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    N. V. Nikolenko, “Poincare's method of normal forms in the problems of intergrability of evolution-type equations”, Usp. Mat. Nauk,41, No. 5, 109–152 (1986).MathSciNetGoogle Scholar
  7. 7.
    N. V. Nikolenko, “Invariant asymptotically stable tori of the perturbed Korteweg-de-Vries equation”, Usp. Mat. Nauk,35, No. 5, 121–180 (1980).zbMATHMathSciNetGoogle Scholar
  8. 8.
    H. Brezis, Operateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam (1973).Google Scholar
  9. 9.
    J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Springer-Verlag, New York (1972).Google Scholar
  10. 10.
    P. Halmos and V. Sunder, Bounded Integral Operators on L2-Spaces, Springer-Verlag, New York (1978).Google Scholar
  11. 11.
    M. Reed and B. Simon, Methods of Modern Mathematical Physics, Academic Press, New York (1972–1977).Google Scholar
  12. 12.
    V. K. Mel'nikov, “Some cases of conservation of quasiperiodic motions under a small change of the Hamilton function”, Dokl. Akad. Nauk SSSR,165, No. 6, 1245–1248 (1965).MathSciNetGoogle Scholar
  13. 13.
    S. M. Graff, “On the conservation of hyperbolic invariant tori for Hamiltonian systems”, J. Diff. Equations,15, No. 1, 1–69 (1974).zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    P. R. Chernoff and J. E. Marsden, “Properties of infinite dimensional Hamiltonian systems”, Lect. Notes Math., No. 425, Springer-Verlag, Berlin (1974).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • S. B. Kuksin

There are no affiliations available

Personalised recommendations